What if you were a writer of a medical advice column, and you received this question from a reader:

What if you were a writer of a medical advice column, and you received this question from a reader:

I have been on Mirtazapine 45 MG and Venlafaxine 225 MG for the last 3 years for PTSD, depression and an eating disorder. Following a crisis last year my psychiatrist said I would need to stay on the combination for at least 2 more years. But I have been feeling a lot better for months so I persuaded a new GP to let me start coming off them. It’s been three weeks now and I have gone done to just 75 MG Venlafaxine. Apart from nausea I don’t seem to be having withdrawals symptoms but mentally I feel bad and I am not eating properly again. I have gone down 2 dress sizes in 3 weeks. I don’t want to go back on the tablets but know I am not right, I don’t know what to do. Has anyone else been in this situation (Patient. Retrieved from: http://patient.info/forums/discuss/what-should-i-do-360482).

Leave a Reply